# SDR DALA2020081312784

- Difficulty date: October 11, 2019
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N775DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39620
- Aircraft time: 16,683 hours, 11,483 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO DOOR DAMAGE. DAMAGE WAS REPAIRED PER B737-800 SRM 52-30-01.
